MathSciNet Relay Station
MathSciNet bibliographic data
MR1134728 (93a:33007) 33C10 (33C45)
Feinsilver, P.; Schott, R. On Bessel functions and rate of convergence of zeros of Lommel polynomials. Math. Comp. 59 (1992), no. 199, 153–156.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement